Universidad Complutense de Madrid
E-Prints Complutense

Compact operators between K - and J -spaces

Impacto

Descargas

Último año

Cobos, Fernando y Fernández-Cabrera, Luz M. y Martínez, Antón (2005) Compact operators between K - and J -spaces. Studia Mathematica, 166 (3). pp. 199-220. ISSN 0039-3223

[img]
Vista previa
PDF
218kB



Resumen

The paper establishes necessary and sufficient conditions for compactness of operators acting between general K -spaces, general J -spaces and operators acting from a J -space into a K -space. Applications to interpolation of compact operators are also given.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:22446
Depositado:18 Jul 2013 07:46
Última Modificación:02 Oct 2015 06:57

Descargas en el último año

Sólo personal del repositorio: página de control del artículo